Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On an integral operator from the zygmund space to the bloch-type space on the unit ball
Journal: Glasgow Mathematical Journal
Volume: 51
Issue: 2
First page: 275
Last page: 287
Issue Date: 1-May-2009
Rank: M22
ISSN: 0017-0895
DOI: 10.1017/S0017089508004692
Abstract: 
In this paper, we introduce an integral operator on the unit ball B ⊃ ℂn. The boundedness and compactness of the operator from the Zygmund space to the Bloch-type space Bμ(B)$ or the little Bloch-type space Bμ,0(B) are investigated.
Publisher: Cambridge University Press

Show full item record

SCOPUSTM   
Citations

121
checked on Apr 3, 2025

Page view(s)

16
checked on Jan 31, 2025

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.